Beechams Ultra all in one capsules
£4.00 (25p each)
For chesty cough, sore throat, blocked nose, aches&pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. What are they for? Beechams Ultra All-in-One capsules provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches&pains. Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs. Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Each Capsule contains the Active Ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg
- Please read the enclosed leaflet carefully before you take this medicine.How to takeFor oral use.Swallow the capsules whole with water. Do not chew.Adults, the elderly and children 12 years and over: 2 capsules every 4 hours as required.Do not take more than 8 capsules (4 doses) in any 24 hour period.Do not take for more than 5 days except on medical advice. Do not give to children under 12 years.Do not exceed the stated doseIf symptoms persist consult your doctor.Consult your doctorBefore taking this medicine, if you are under the care of your doctor or are taking medication or are pregnant.Do not take with other flu, cold or decongestant products.Contains paracetamol. Do not take with any other paracetamol-containing products.Immediate medical advice should be sought in the event of an overdose, even if you feel well.Keep out of the reach and sight of children.
Do not store above 25°C
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email email@example.com. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.